How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Norm S. Your Own Question
Dr. Norm S.
Dr. Norm S., Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 11259
Experience:  Over 30 years of experience in OB/GYN practice, including teaching students. Fellow of American Board of Obstetrics and Gynecology.
13711182
Type Your OB GYN Question Here...
Dr. Norm S. is online now

Is there anyone who can help with a Gyne problem? Nathalie

Resolved Question:

Hi.
Is there anyone who can help with a Gyne problem?
Nathalie
Submitted: 1 year ago.
Category: OB GYN
Customer: replied 1 year ago.
I have been getting vaginal itching, soreness, watery yellow discharge(non smelling) and bleeding when I wipe, this is all since I started using femfresh products 4 weeks ago. I purchased canesten thrust pecessasry and cream and it cleared until after my period 2 weeks ago and today it's back.
Expert:  Dr. Norm S. replied 1 year ago.

It's possible that you're allergic to the femfresh product you're using. If so, stopping use will generally resolve the problem.

If that doesn't take care of it, then I would see your doctor. There are many possible causes for your itching soreness, watery discharge and bleeding, including possible genital herpes. It would require an exam and testing to determine the cause.

Canesten is used to treat vaginal yeast infections, which can cause itching and soreness, but usually not bleeding. So if the bleeding recurs, I would especially see your doctor. Best wishes.

Dr. Norm S. and other OB GYN Specialists are ready to help you
Customer: replied 1 year ago.
Thank you. I'm ever so worried, yet nervous about those kind of examinations.